Just last last Tuesday ,I had a flu - I got fever, cough and colds. I was just trying to suppress the fever by taking up paracetamol. I cough out thick greenish phlegm but that didn't worry me lot since I'm used to that whenever I catch colds. It was just last Monday (this week)that I had the chance to see a doctor. He prescribed me drugs namely Ciprofloxacin (1 a day),Erdosteine (Ectrin) (2x a day) and No-drowse Neozep. I started taking these medicines the day after and now, when I took a bath while clearing up my phlegm-clogged nose, I was really shocked when the phlegm looks already thick bloody red. Until now my phlegm is still stained with blood but my saliva is okay. I am really struck with fear with this. It's my first time having blood that much in my phlegm. I am planning to see my doctor again next week since he's still out of town. But for the time being, please let me know why did it come up like this. I'm really worried. I'm already starting to think like I'm having a very serious respiratory track infection like TB. Please help... Thanks..